# SDR C2XA97CL015

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 168401201
- Condition: Failed
- Location: Aft Fuselage
- Part time: 5,802 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLE - FLT 3076 - CREW REPORTED SMOKE IN CABIN WITH A WARNING ALARM.  MAINTENANCE INSPECTED THE AIRCRAFT AND AFTER EXTENSIVE TROUBLESHOOTING THE AUXILIARY POWER UNIT WAS REMOVED AND REPLACED IAW EMB-120 MM 49-00-02.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
